Bydureon side effects

monimo
By monimo Latest Reply 2014-06-18 22:33:56 -0500
Started 2014-06-01 15:50:16 -0500

I just started on bydureon today. How long before I start feeling side effects if I am going to have any?


8 replies

JaredLahti
JaredLahti 2014-06-05 22:51:43 -0500 Report

I was on it for a year and never experienced any noticeable side effects. It does have a tendency to cause you to eat less but that is part of the point of the drug. It helped me in losing 60 lbs. now I'm off of it and trying to get off the last med so I can do this with diet and exercise.

monimo
monimo 2014-06-04 20:51:57 -0500 Report

I am on day 4 of bydureon with no side effects. Praise be to God! The only thing I noticed is my lack of appetite. It is like I am on an appetite suppressant.

Glucerna
Glucerna 2014-06-05 12:58:21 -0500 Report

Suppressing appetite is one of the benefits of Bydureon. I'm glad you're finding it helpful. ~Lynn @Glucerna

Glucerna
Glucerna 2014-06-02 17:10:07 -0500 Report

Because Bydureon works gradually over a week's time, it has fewer side effects that similiar medications like Byetta. Nausea can occur at any point during the week. I'd give yourself a couple of weeks to see how your body reacts, and be sure to talk with your physician if you notice any nausea. ~Lynn @Glucerna

Glucerna
Glucerna 2014-06-02 17:08:51 -0500 Report

Because Bydureon works gradually over a week's time, it has fewer side effects that similiar medications like Byetta. Nausea can occur at any point during the week. I'd give yourself a couple of weeks to see how your body reacts, and be sure to talk with your physician if you notice any nausea. ~Lynn @Glucerna

jayabee52
jayabee52 2014-06-01 23:38:51 -0500 Report

Howdy Monimo
Unfortunately side effects are unpredictable. They could occur almost immediately or a while down the road, or not at all. It just depends on your metabolism.
God's best to you and yours
James Baker